Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Episodes of chest pain and diabetes. Stent placed. Has hiatal hernia. Treatment?

my husband is 42 yrs old he is diabetic and has had episodes of chest pain which he said feels like something is stuck in his trhoat. then he drinks tea or carbonated drink and it goes away sometimes he vomits and it subsides. two weeks ago he was sufferinfrom this for two days and the second day he was dizzy and ibraought him to the ER at which time 3 arterial blockages were found and a stent was placed in one artery . five days later he was still vomiting so the dr did stent number two and said number three would be done in aprox 2 weeks per his recovery. he continued to vomit for four more days. he was seen by a gastro doc who said he has a hiatal hernia . he came home three days later and is still having difficulty retaining even the mildest small amounts of food. and is still vomitin
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

Your husband is a Diabetic.
Now he is diagnosed with Hiatal hernia.
Hiatal hernia may be the culprit for recurrent vomiting in your husband.
In hiatal hernia some part of the stomach enters the chest cavity where it does not have the space to expand and accommodate the food which the patient is taking. This causes vomiting.
This is a surgical condition.
Follow the advice if the Gastroenterologist.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor